I know what you are talking about. I have that same feeling. I had been taking a bunch of different herbs to increase blood flow to my brain after getting west nile. It seems like these increased the frequency of the problem you are talking about. It absolutely freaks me out. I've been able to sleep on my back and be ok but if I turn on my left it will start up and if I turn on my right it really goes. Have you found out any more information on this?
I have svt during sleep. It is very scary. I had an event monitor for a month. They have diagnosed me with SVT but don't know why it's at night. I can't turn on either side...or there it goes. You can stop it by submurging your face in cold or ice water. It's called a vagal manuever. They told me about it after I had been to the ER a couple of times with my high heart rate.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.